# SDR UIEA2024110101068

- Difficulty date: October 31, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,213 hours, 21,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACE21AS0806W
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND HYDRAULIC FLUID LEAKING FROM TAIL SECTION FORWARD OF APU BULKHEAD. FOUND ELBOW CRACKED P/N APX833DO806 ON HYDRAULIC LINE FROM LH ELEVATOR SYSTEM FEEL UNIT. INSTALLED TEMPORARY FLEX HOSE IAW AMM 20-11-05 AND ATLAS AIR GMM 3-24-1. PERMANENT REPAIR MUST BE ACCOMPLISHED NO LATER THEN NEXT "A" CHECK AND REPETITIVE INSPECTION MUST BE SCHEDULED EVERY 25 FLIGHT CYCLES( REMOVED TEMPORARY FLEX HOSE IAW 20-10-10- B767-300. INSTALLED FLEX HOSE AND ELBOW FITTING IAW 20-10-10.  /  OPS CHECK OK, NO LEAKS NOTED.  )
